# SDR DLM88040048

- Difficulty date: January 16, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 35,868 hours, 28,073 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF CREW NOTICED EXCESSIVE NOSE GEAR VIBRATION.  AFTER GEAR RETRACTION, HAD RED NOSE GEAR UNSAFE LIGHT.  COMPLIED WITH POM GOT THREE GREEN LIGHTS.  FOUND SWITCH S1-412 OPERATING INTERMITTENTLY.  REPLACED SAME.
